# SDR CA980930010

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 4663300
- Condition: Failed
- Location: Door Seal
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

(CAN) DURING CLIMB THROUGH 13,000 FEET THE AIRCRAFT LOST CABIN PRESSURIZTION.  INSPECTION FOUND THAT THE PRESSURE CONTROL CIRCUIT BREAKER HAD TRIPPED.  FAULT TRACED TO THE DOOR SEAL SOLENOID WHICH HAD EXCESSIVE CURRENT DRAW.
